# SDR TSAA0027136

- Difficulty date: May 17, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 91 - OGG-HNL - DURING TAKEOFF FROM OGG, THE STALL WARNING STICK SHAKER BEGAN AT ROTATION AND WAS CONTINUOUS THROUGH 1000 FEET AND INTERMITTENT AFTER THAT.  RETURNED TO OGG FOR AN UNEVENTFUL LANDING.  REPLACED THE RIGHT TRAILING EDGE FLAP POSITION TRANSMITTER IAW MM 27-58-12.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
